MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CMRP, SECONDARY, 2.8MM, HEMI; PLATE, BONE

STRYKER LEIBINGER FREIBURG CMRP, SECONDARY, 2.8MM, HEMI; PLATE, BONE
Catalog Number 78-30028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteomyelitis (4533)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a patient developed osteomyelitis with a non union fracture.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d2a, d9.The reported event could no be confirmed, because no information was provided.Expanded infection investigation found no device or manufacturing related cause.Infection is a known procedure related risk and is considered clinically related rather than implant related.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
CMRP, SECONDARY, 2.8MM, HEMI
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key24198871
Report Number0008010177-2026-00006
Device Sequence Number9543966
Product Code JEY
UDI-Device Identifier07613252599654
UDI-Public07613252599654
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K222650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number78-30028
Device Lot Number2507151023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown